Alert archive / Washington / Wind Chill Advisories in 2017
Wind Chill Advisory 1, NWS Spokane, WA
NWS Spokane, WA issued this wind chill advisory at Jan 2, 2017, 3:04 PM PST for 10 counties in Washington; 6 counties in Idaho. It took effect at Jan 2, 2017, 11:00 PM PST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2017, 3:04 PM PST (23:04 UTC)
- In effect from
- Jan 2, 2017, 11:00 PM PST
- Expired
- Jan 3, 2017, 10:00 AM PST
- In force
- 11 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID, Adams County, WA, Douglas County, WA, Ferry County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 11 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 11.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1285 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
147 WWUS46 KOTX 022304 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 304 PM PST MON JAN 2 2017 ...BITTERLY COLD WIND CHILLS TONIGHT INTO TUESDAY MORNING... .TEMPERATURES WILL FALL INTO THE SINGLE DIGITS OVERNIGHT OVER MUCH OF THE INLAND NORTHWEST. SOME SPOTS WILL DROP BELOW ZERO. THE COMBINATION OF THE COLD TEMPERATURES AND NORTHEAST WINDS BETWEEN 10 AND 20 MPH WILL PRODUCE WIND CHILL VALUES OF FIVE TO FIFTEEN DEGREES BELOW ZERO. OUR COLDEST WIND CHILLS ARE EXPECTED TO OCCUR LATE TONIGHT INTO MID MORNING TUESDAY. BITTERLY COLD WIND CHILLS WILL LIKELY OCCUR TUESDAY NIGHT INTO WEDNESDAY MORNING AS WELL...AND ADDITIONAL WIND CHILL WARNINGS MAY BE NECESSARY. IDZ001-002-WAZ034>036-044-030715- /O.CAN.KOTX.WW.Y.0043.000000T0000Z-170103T0000Z/ /O.NEW.KOTX.WC.Y.0001.170103T0700Z-170103T1800Z/ NORTHERN PANHANDLE-COEUR D'ALENE AREA-MOSES LAKE AREA- UPPER COLUMBIA BASIN-SPOKANE AREA-WATERVILLE PLATEAU- 304 PM PST MON JAN 2 2017 ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM PST TUESDAY... ...WINTER WEATHER ADVISORY FOR BLOWING SNOW IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM PST TUESDAY. THE WINTER WEATHER ADVISORY FOR BLOWING SNOW HAS BEEN CANCELLED. * LOCATIONS...SANDPOINT, BONNERS FERRY, PRIEST RIVER, COEUR D'ALENE, POST FALLS, HAYDEN, MOSES LAKE, EPHRATA, OTHELLO, RITZVILLE, GRAND COULEE, COULEE CITY, SPOKANE, WATERVILLE, AND MANSFIELD. * WIND CHILL...MINUS 5 TO MINUS 15 LATE TONIGHT INTO TUESDAY MORNING. * WINDS...NORTHEAST 10 TO 20 MPH. GUSTS UP TO 25 MPH IN THE COLUMBIA BASIN AND AREAS BETWEEN SANDPOINT AND COEUR D'ALENE. * IMPACTS...FROST BITE AND HYPOTHERMIA WILL OCCUR IF PRECAUTIONS ARE NOT TAKEN. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA WILL OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ IDZ003-004-WAZ033-037-038-043-030715- /O.NEW.KOTX.WC.Y.0001.170103T0700Z-170103T1800Z/ IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-OKANOGAN VALLEY- 304 PM PST MON JAN 2 2017 ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM PST TUESDAY. * LOCATIONS...MOSCOW, KELLOGG, MULLAN, PULLMAN, COLFAX, COLVILLE, DEER PARK, REPUBLIC, INCHELIUM, OMAK, BREWSTER, AND NESPELEM. * WIND CHILL...MINUS 5 TO MINUS 15 LATE TONIGHT INTO TUESDAY MORNING. * WINDS...NORTHEAST 10 TO 20 MPH. * IMPACTS...FROST BITE AND HYPOTHERMIA WILL OCCUR IF PRECAUTIONS ARE NOT TAKEN. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA WILL OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
3 follow-up statements
921 WWUS46 KOTX 030011 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 411 PM PST MON JAN 2 2017 ...BITTERLY COLD WIND CHILLS TONIGHT INTO TUESDAY MORNING... .TEMPERATURES WILL FALL INTO THE SINGLE DIGITS OVERNIGHT OVER MUCH OF THE INLAND NORTHWEST. SOME SPOTS WILL DROP BELOW ZERO. THE COMBINATION OF THE COLD TEMPERATURES AND NORTHEAST WINDS BETWEEN 10 AND 20 MPH WILL PRODUCE WIND CHILL VALUES OF FIVE TO FIFTEEN DEGREES BELOW ZERO. OUR COLDEST WIND CHILLS ARE EXPECTED TO OCCUR LATE TONIGHT INTO MID MORNING TUESDAY. BITTERLY COLD WIND CHILLS WILL LIKELY OCCUR TUESDAY NIGHT INTO WEDNESDAY MORNING AS WELL...AND ADDITIONAL WIND CHILL WARNINGS MAY BE NECESSARY. IDZ001>004-WAZ033>038-043-044-030800- /O.CON.KOTX.WC.Y.0001.170103T0700Z-170103T1800Z/ NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-MOSES LAKE AREA- UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS- OKANOGAN HIGHLANDS-OKANOGAN VALLEY-WATERVILLE PLATEAU- 411 PM PST MON JAN 2 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM PST TUESDAY... * LOCATIONS...SANDPOINT, BONNERS FERRY, PRIEST RIVER, COEUR D'ALENE, POST FALLS, HAYDEN, MOSES LAKE, EPHRATA, OTHELLO, RITZVILLE, GRAND COULEE, COULEE CITY, SPOKANE, WATERVILLE, MANSFIELD, MOSCOW, KELLOGG, MULLAN, PULLMAN, COLFAX, COLVILLE, DEER PARK, REPUBLIC, INCHELIUM, OMAK, BREWSTER, AND NESPELEM. * WIND CHILL...MINUS 5 TO MINUS 15 LATE TONIGHT INTO TUESDAY MORNING. * WINDS...NORTHEAST 10 TO 20 MPH. GUSTS UP TO 25 MPH IN THE COLUMBIA BASIN AND AREAS BETWEEN SANDPOINT AND COEUR D'ALENE. * IMPACTS...FROST BITE AND HYPOTHERMIA WILL OCCUR IF PRECAUTIONS ARE NOT TAKEN. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA WILL OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
210 WWUS46 KOTX 030603 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1003 PM PST MON JAN 2 2017 IDZ001>004-WAZ033>038-043-044-031800- /O.CON.KOTX.WC.Y.0001.170103T0700Z-170103T1800Z/ NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-MOSES LAKE AREA- UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS- OKANOGAN HIGHLANDS-OKANOGAN VALLEY-WATERVILLE PLATEAU- 1003 PM PST MON JAN 2 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... * LOCATIONS...SANDPOINT, BONNERS FERRY, PRIEST RIVER, COEUR D'ALENE, POST FALLS, HAYDEN, MOSES LAKE, EPHRATA, OTHELLO, RITZVILLE, GRAND COULEE, COULEE CITY, SPOKANE, WATERVILLE, MANSFIELD, MOSCOW, KELLOGG, MULLAN, PULLMAN, COLFAX, COLVILLE, DEER PARK, REPUBLIC, INCHELIUM, OMAK, BREWSTER, AND NESPELEM. * WIND CHILL...MINUS 5 TO MINUS 15 LATE TONIGHT INTO TUESDAY MORNING. * WINDS...NORTHEAST 10 TO 20 MPH. GUSTS UP TO 25 MPH IN THE COLUMBIA BASIN AND AREAS BETWEEN SANDPOINT AND COEUR D'ALENE. * IMPACTS...FROST BITE AND HYPOTHERMIA WILL OCCUR IF PRECAUTIONS ARE NOT TAKEN. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA WILL OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
795 WWUS46 KOTX 031812 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1012 AM PST TUE JAN 3 2017 IDZ001>004-WAZ033>038-043-044-031915- /O.EXP.KOTX.WC.Y.0001.000000T0000Z-170103T1800Z/ NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-MOSES LAKE AREA- UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS- OKANOGAN HIGHLANDS-OKANOGAN VALLEY-WATERVILLE PLATEAU- 1012 AM PST TUE JAN 3 2017 ...WIND CHILL ADVISORY HAS EXPIRED... TEMPERATURES AND WIND CHILLS WILL REMAIN COLD TODAY...BUT WIND CHILLS LATE THIS MORNING OVER MOST OF THE INLAND NORTHWEST ARE ABOVE MINUS 10. TONIGHT INTO WEDNESDAY MORNING WILL BE COLD AND BLUSTERY ONCE AGAIN. ADDITIONAL WIND CHILL ADVISORIES MAY BE NECESSARY OVERNIGHT INTO THE MORNING. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind chill advisory went out at Jan 2, 2:50 PM PST, 14 minutes earlier.
Area forecast discussion, Jan 2, 2:50 PM PST, 14 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
250 PM PST Mon Jan 2 2017
.SYNOPSIS...
Arctic air will plow into the Inland Northwest tonight and remain
over the region through the end of the week. Biting northeast
winds will produce bitterly cold wind chills through Wednesday.
Winds are expected to relax by Thursday, but temperatures will
remain much below average. Chances for snow will increase Saturday
night into Sunday and Monday.
&&
.DISCUSSION...
...BITTERLY COLD WIND CHILLS TONIGHT, TUESDAY, AND WEDNESDAY...
Tonight and Tuesday: Winter Weather Advisories for blowing snow
will be cancelled this afternoon with the issuance of the new
afternoon forecast. Gusty north/northeast winds have abated a bit
and snowcover across the region has compacted into drifts. A
quick look at the Washington DOT website shows fewer road closures
than this morning. Conditions are improving.
As of 2 PM, sustained winds over the Columbia Basin were
sustained between 15 and 20 mph with gusts to 25 mph. The pressure
gradient between low pressure off the Oregon coast and arctic
high pressure over the Canadian Prairies has relaxed a bit, but
there will be sufficient winds through the night into Tuesday to
produce bitterly cold wind chills. A Wind Chill Advisory has been
issued from late evening through late Tuesday morning for most of
north Idaho and eastern Washington where we anticipate wind chill
values of -10 with sustained winds of 10 mph or more.
Tuesday Night and Wednesday: Clear and cold conditions will
continue into Wednesday. The latest runs of the NAM, GFS, and
ECMWF forecast the redevelopment of blustery north/northeast winds
late Tuesday night into Wednesday. The models tighten the pressure
gradient between a low moving into northern California and high
pressure banked along the Continental Divide. The increased mixing
may keep temperatures a tad warmer than previously forecast
Wednesday morning, but wind chill values will once again be well
below zero Tuesday night into Wednesday morning. Wind Chill
Advisories may once again be necessary Wed morning. For
Wednesday's temperature forecast, the ECWMF MOS guidance (ECE) was
preferred. Given the persistent northeast wind, it is tough to
believe that Wednesday will be significantly warmer than Tuesday.
/GKoch
Wednesday night and Thursday: Dry and cold. Upper level trough
will be south of Oregon, leaving a dry northerly flow aloft over
Washington and north Idaho. Main jet stream will be across the
southern U.S., although a weaker northern jetlet looks to be developing
along the BC coast. The main weather concerns will be the
continued bitter cold temperatures and wind chills with the
northerly winds. Pressure gradients will relax by Thursday with
lighter winds and less gustiness.
Thursday night and Friday: The weak jetlet on the BC coast is expected
to enhance a shortwave trough, which will develop a weak dirty
ridge over the Inland Northwest. Anticipate an increase of mid and
high clouds but dry weather should prevail. The clouds should
help insulate from cold, and temperatures are expected to slowly
moderate.
Friday night and Saturday: - Moisture increases. The trough off the
BC coast develops into a closed, while a stream of Pacific
moisture heads toward the coast. A weak warm front brushes the
northern Cascades and brings a small chance of snow to the
northern mountains by Friday evening. Meanwhile a stronger warm
front lifts up across Oregon. Chances of light snow will increase
across the southern Basin by Saturday afternoon. Precipitation
amounts look fairly light. Temperatures continue to warm by 5-10
degrees.
Saturday night through Monday: More active pattern. It looks to be
a wetter and milder pattern as the region comes out of the deep
freeze. Temperatures will continue to moderate, warming to above
freezing in some areas, like the LC valley, Blue mountain
foothills, lower Columbia Basin. The best chance for measurable
precipitation looks to be Saturday night into Sunday for most
areas under a prolonged period of isotropic lift. By Sunday night
into Monday, the pattern gets a bit muddles and solutions differ
on placement and timing. Opted to keep the general mild and wet
model trend. Temperatures look to be approaching normal by Monday.
/rfox.
&&
.AVIATION...
18Z TAFS: Drifting snow at many airports in the region will be a
primary aviation concern today. North or northeast winds will
gust as high as 25 to 30kts at Sandpoint, Coeur d'Alene, Moses
Lake, and Ephrata. Winds will gradually subside this evening and
overnight. Dry arctic air plunging into north Idaho and eastern
Washington will bring clearing skies with no concern of low clouds
and stratus through at least Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 2 8 -1 9 -2 13 / 0 0 0 0 0 0
Coeur d'Alene 2 8 -1 9 -3 15 / 0 0 0 0 0 10
Pullman 2 9 -4 12 -5 14 / 0 0 0 0 0 0
Lewiston 9 12 2 15 0 17 / 10 0 0 0 0 0
Colville 0 10 -1 13 0 17 / 0 0 0 0 0 10
Sandpoint 5 9 3 10 0 13 / 0 0 0 0 0 10
Kellogg 5 9 1 10 -5 12 / 0 0 0 0 0 10
Moses Lake 5 14 3 14 0 17 / 0 0 0 0 0 10
Wenatchee 7 15 2 13 3 15 / 0 0 0 0 0 10
Omak 5 12 2 14 2 17 / 0 0 0 0 0 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Wind Chill Advisory from 11 PM this evening to 10 AM PST Tuesday
for Central Panhandle Mountains-Coeur d'Alene Area-Idaho
Palouse-Northern Panhandle.
WA...Wind Chill Advisory from 11 PM this evening to 10 AM PST Tuesday
for Moses Lake Area-Northeast Mountains-Okanogan Highlands-
Okanogan Valley-Spokane Area-Upper Columbia Basin-
Washington Palouse-Waterville Plateau.
&&Hazardous weather outlook, Jan 2, 2:51 PM PST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 251 PM PST MON JAN 2 2017 IDZ026-027-WAZ031-032-032300- LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- 251 PM PST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE COLD WILL LAST FOR MUCH OF THE WEEK. A MORE ACTIVE WEATHER PATTERN IS FORECAST TO ARRIVE LATE THIS WEEKEND WITH INCREASING CHANCE OF SNOW. THERE IS THE POSSIBILITY OF VALLEY RAIN AS WELL. IDZ001>004-WAZ033>038-043-044-032300- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-MOSES LAKE AREA- UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS- OKANOGAN HIGHLANDS-OKANOGAN VALLEY-WATERVILLE PLATEAU- 251 PM PST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT BREEZY WINDS AND VERY COLD TEMPERATURES WILL LEAD TO BITTER COLD WIND CHILLS OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS WILL PERSIST THROUGH MID WEEK AND SUBSIDE BY THURSDAY WITH NO FURTHER PRECIPITATION... HOWEVER TEMPERATURES WILL REMAIN IN THE LOWER TEENS TO SINGLE DIGITS FOR MOST OF THE WEEK. A MORE ACTIVE WEATHER PATTERN IS FORECAST TO ARRIVE LATE THIS WEEKEND WITH INCREASING CHANCE OF SNOW. WAZ041-042-032300- WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES- 251 PM PST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE COLD WILL LAST FOR MUCH OF THE WEEK. A MORE ACTIVE WEATHER PATTERN IS FORECAST TO ARRIVE LATE THIS WEEKEND WITH INCREASING CHANCE OF SNOW.
Nearby
Wind Chill Advisories in Washington, 2017Wind Chill Advisories in Idaho, 2017Every wind chill advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.